Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102314
Title: On the pronormality of subgroups of odd index in finite simple groups
Authors: Kondrat’ev, A. S.
Maslova, N. V.
Revin, D. O.
Issue Date: 2015
Publisher: Springer New York LLC
Citation: Kondrat’ev A. S. On the pronormality of subgroups of odd index in finite simple groups / A. S. Kondrat’ev, N. V. Maslova, D. O. Revin. — DOI 10.1134/S0037446615060142 // Siberian Mathematical Journal. — 2015. — Vol. 56. — Iss. 6. — P. 1101-1107.
Abstract: We prove the pronormality of subgroups of finite index for many classes of simple groups. © 2015, Pleiades Publishing, Ltd.
Keywords: FINITE GROUP
MAXIMAL SUBGROUP
NORMALIZER OF A SYLOW SUBGROUP
ODD INDEX
PRONORMAL GROUP
SIMPLE GROUP
URI: http://hdl.handle.net/10995/102314
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 84952881417
PURE ID: 562187
adfd3023-312d-4442-8df4-19bbb3837931
ISSN: 374466
DOI: 10.1134/S0037446615060142
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-84952881417.pdf235,62 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.